# SDR DHL200080142C

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; FWD CARGO COMPARTMENT FLOOR SUPPORT CRACKED 1 &1/2 INCHES BETWEEN STA. 360.00 AND STA. 380.00, L32L-L33L.  STOP DRILLED IAW SRM 53-2-3, PAGE 4, FABRICATED AND INSTALLED REINFORCING ANGLE IAW SRM 53-2-3 PAGE 4. REF: N/R 0874.
